EconPapers    
Economics at your fingertips  
 

Approximating the Matrix Sign Function Using a Novel Iterative Method

F. Soleymani, P. S. Stanimirović, S. Shateyi and F. Khaksar Haghani

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

This study presents a matrix iterative method for finding the sign of a square complex matrix. It is shown that the sequence of iterates converges to the sign and has asymptotical stability, provided that the initial matrix is appropriately chosen. Some illustrations are presented to support the theory.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/105301.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/105301.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:105301

DOI: 10.1155/2014/105301

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:105301